# SDR AALA201712129057

- Difficulty date: November 16, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F536713420000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION TOP LAYER FLOOR PANEL 252GF BETWEEN FR 37.4 TO FR 39 AT RIGHT BUTTLINE -Y53 TO RIGHT BUTTLINE -Y450. REPLACED FLOOR PANEL 252GF BETWEEN FR 37.4 TO FR 39 AT RIGHT BUTTLINE -Y53 TO RIGHT BUTTLINE -Y450 PER A330 SRM 53-0-00-300-009 AND IRM 9701 REVISION G.
